# SDR SIMA20150604005

- Difficulty date: June 4, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 27,853 hours, 24,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SERVICE DOOR INOPERATIVE.  CLEANED SERVICE DOOR EMER LIGHT SOCKET IAW SWPM 20-50-00.  OPERATIONS CHECKED GOOD.
